# SDR ASOA2014122211902

- Difficulty date: November 24, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 28,699 hours, 20,036 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 280 IS CORRODED.   REPAIRED IAW SB 670BA-53-041.  MAJOR REPAIR.
